Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Colemania

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Colemania

  • Rank
    New Member
  1. I took the generic. I used Claravis for 5 months and Sotret for one month (got lazy and went to a diff pharmacy). Ive never used retin-a before, but was just hoping there wouldnt be much to purge out since I was on Accutane. Im trying to cut back on lotion, whenever I use it, I feel somewhat greasy for the day. I use the cetaphil, non-clogging type but still fill like it doesnt help with acne.
  2. I drank pretty heavily (10-14?) while I was on accutane about once a week. I never had any liver problems but I felt like shit the next day. Before it was just a hangover, on accutane, its like a super hangover.
  3. Hey everyone, I give up. Ha. But seriously, my last month of my 6mo/80mg daily went well. Zero acne for the first time in my life. Im 24 btw, I usually get a cyst a week, not much little stuff. things were going well for 3 weeks. Then all of the sudden my skin decided to return back to its pre-accutane state. Now Im about 2 months off and its worse than its ever been. I havent had a mega cyst but Im breaking out all over which I never did before. Lots of small/medium cysts. The type th
  4. Im not sure what you mean by your question. I finished the 6 month course and for the following 3 weeks after, I was clear. The zits have returned (more whiteheads than before, no cysts luckily, same level of blackheads). Not sure why, Id love to have an answer. I feel really oily compared to when I was on accutane, Im sure its the same as before accutane, I just dont remember what it was like. Anyways, Im guessing Im breaking out because of all the oil on my face. Sort of a real bummer, w
  5. I really only cleared up in the last 45 days of my 6 month course. I was clear for about 2-3 weeks after stopping. Unfortunately, I began breaking out a little during weeks 3-5. Im on week 7 after accutane now and Im breaking out again. The zits themselves arent cystic (hooray?) but Im getting a ton of them
  6. Well I doubt this will be much help, but... Wash: cetaphil moisturizing antibacterial soap lotion: cetaphil stuff as well lip stuff: aquaphor - healing ointment (stuff is awesome, the problem is that it makes your lips shiny)
  7. So I just finished accutane on the 12th (8 days ago) and I woke up this morning with a big old whitehead on my cheek -- should I make anything of this. Is it just my skin adjusting to no accutane or is this some form of acne returning. As a note, I didnt really become clear until 4.5-5 months during my course, 6 months total.
  8. I was in the same boat as you. I started when I was 23, 6'0, 180. I did 40mg once a day for the first month. 40mg twice a day for months 2-6. Today was actually my last day. My skin cleared of whiteheads after 1-2 months. The cysts got better through months 2-5. They got smaller and their lives were shorter but I still got them. The final 1.5 months were pretty good. A zit here and there but for the most part, the skin was a huge improvement. Just stick with it, youll see improvements. It takes
  9. Im actually in a similar situation. I never cleared totally but my whiteheads and such went away after about 2-3 months. And this past month (my last, the 6th) Ive had a white head or two. Weird
  10. My whiteheads were pretty much gone after two months. Im in my sixth and last month at the moment. The last month and a half have been much better for the cystic stuff. Though theres still a tad of it. The bad side is that I never get to pop anything
  11. I used aquaphor and dr dans cortibalm. The aquaphor is the ultimate non-chapped feeling stuff out there. I cake my lips before bed and reapply if I wake up in the night. The dans is nice for eating and whenever. It doesnt come off so easily so I use the stick stuff while I eat. Aquaphor just wipes off and it looks really shiny.
  12. Hey everyone. Well Im glad to say that I only have two weeks left of my six month course. My skin still isnt totally clear but its wayyy better than it used to be. I never get anything to squeeze out and get an occasional weak cyst. Anyways What do I do when I finish? Go back to bp treatment? Or just do the washing/moisturizing twice a day thing that Ive been doing on accutane? Also, how long until my lips return to normal (thats been my only annoying side effect)? Any responses are
  13. I have the same thing. I usually scratch my arm and notice that Ive scraped it up only after its too late. Definitely stick with it. Im on my 5th month. Unfortunately still breaking out but its much better than before. I get the weekly cyst but thats about it. Much improvement. Just try not to scratch so much. If its any consolation, my worst scratch periods were the first to third month. Not sure if my skins used to it or if I just stopped.
  14. Dont worry about the breakouts. I found that I broke out for about a month before I noticed it slowing down. The second month had better looking skin with a random cyst or two -- same amount of cysts before but usual whiteheads/day to day zits were gone. Month three I really noticed that most of my skin had smoothed and emptied. I normal could get some puss/dirt from anywhere whether it looked like it or not. No longer the case. I just started month 4. I still get the random small cyst.
  15. I just finished my third month on accutane. the first month was 40mg of claravis and the last two months were 80mg claravis. its coming along pretty well. i went to pick up my prescription today (at a diff drug store than i usually do) and got sortet. is it ok to go from one generic brand to another while in the middle of a course? its not going to slow things down or change anything will it?
×